MAUDE Adverse Event Report: ABBOTT MEDICAL CARDIOMEMS¿ HOSPITAL SYSTEM; System, hemodynamic, implantable

ABBOTT MEDICAL CARDIOMEMS¿ HOSPITAL SYSTEM; System, hemodynamic, implantable
Model Number CM3100
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires on the internal cable connecting the wand port to the telemetry printed circuit board (pcb).The hospital electronic unit was replaced and there were no patients involved.
 
Additional Manufacturer Narrative
One hospital system 2.0, us was received for evaluation.Visual inspection verified the unit touchscreen display and chassis were free of physical damage.The wand port was loose and extruding from the device chassis.The device was opened up, and it was revealed that the internal wand port fastener had come completely loose and that multiple wires within the cable connecting the wand port to the telemetry pcb had become detached.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS¿ HOSPITAL SYSTEM
Common Device Name
System, hemodynamic, implantable
Manufacturer (Section D)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key24687416
Report Number3004936110-2026-00553
Device Sequence Number10014738
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCM3100
Device Catalogue NumberCM3100
Device Lot Number8577178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown